Strong Wind, Sussex
- When
- March 3, 3:00 PM EST to 6:00 PM EST
- Where
- Sussex forecast zone
- Measured
- 41 kt (47 mph) measured gust
- Property damage
- $750
- Reported by
- Mesonet
- Coordinates
- 41.140, -74.690 (the zone’s center; the record gives no point)
Strong northwest winds affected the higher terrain of far northwest New Jersey during the late afternoon of the 3rd. Peak wind gusts averaged around 45 mph and included 47 mph at High Point (Sussex County).
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Strong northwest winds affected the higher terrain of far northwest New Jersey during the late afternoon of the 3rd. Peak wind gusts averaged around 45 mph and included 47 mph at High Point (Sussex County). The strong winds occurred in the colder air after an occluded front passed through Northwest New Jersey during the late morning on the 3rd. It was driven by a strong low pressure system that was moving through southeastern Canada and reached a minimum pressure of 975 millibars during the late morning before it started to weaken. It continued to weaken and move farther away during the afternoon on the 3rd and the strong winds ended late that afternoon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 3, 12:51 PM EST, 2 hours 9 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 PM EST SAT MAR 3 2012
.SYNOPSIS...
AN INTENSE LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHEASTERN CANADA
TODAY. AN ASSOCIATED COLD FRONT WILL SWEEP EAST OF OUR AREA BY EARLY
AFTERNOON. LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE FRONT AND
SLIDE EAST OF THE MID ATLANTIC STATES LATE SUNDAY INTO MONDAY. A
WEAK CLIPPER SYSTEM MAY SWING ACROSS PARTS OF THE REGION MONDAY,
THEN HIGH PRESSURE SETTLES OVER THE AREA TUESDAY. THIS HIGH THEN
SHIFTS TO OUR EAST INTO WEDNESDAY. THE NEXT COLD FRONT LOOKS TO
SLOWLY APPROACH OUR REGION LATER THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD, NOW OCCLUDING, FRONT STILL REMAINS TO THE WEST OF THE
REGION AND WILL SWING THROUGH IN THE NEXT HOUR OR TWO. WINDS HAVE
ALREADY BEGUN TO RESPOND TO ITS ARRIVAL AS THEY HAVE MOSTLY TURNED
TO THE WEST-NORTHWEST. HOWEVER, DEWPOINTS STILL REMAIN IN THE LOW-
40S SIGNALING THAT WE HAVE YET TO RECEIVE THE DRIER AIR BEHIND THE
FRONT. THE CLOUDS WILL CONTINUE TO ERODE AND MOVE OFF TO THE EAST
AHEAD OF THE FRONT.
MODEL SOUNDINGS SHOW THE DEPTH OF THE MIXED LAYER JUMPING AFTER THE
FRONTAL PASSAGE. AFTER THE LAST OF THE LOW LEVEL INVERSION IS WIPED
OUT...35 TO 40 KNOTS OF WIND WILL BE AVAILABLE AT THE TOP OF THE
MIXED LAYER. THIS SHOULD TRANSLATE TO 25 TO 30 MPH WIND GUSTS MOST
OF THE AFTERNOON. HIGHS WERE BASED ON THE MOS BLEND TODAY AS THIS
MORNINGS LACK OF CLEARING HELD TEMPERATURES DOWN A BIT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
ANY CLEARING DURING THE EVENING WILL GIVE WAY TO THICKENING HIGH AND
MID LEVEL CLOUDINESS. SHORT TERM MODELS ARE SHOWING A WEAK SURFACE
WAVE DEVELOPING ON THE COLD FRONT THAT PASSES LATER THIS MORNING...
IN RESPONSE TO A SHORT WAVE DROPPING INTO THE DEVELOPING LONG WAVE
TROUGH.
THERE IS SOME MODEL SPREAD CONCERNING JUST HOW FAR NORTH THE
PRECIPITATION SHIELD WILL GET WITH THE DEVELOPING WAVE. THE 0000 UTC
NAM IS THE FARTHEST NORTH AND WEST...WITH OTHER SHORT RANGE MODELS
AND THE LATEST SREF KEEPING PRECIPITATION CONFINED TO SOUTHEAST
AREAS LATE TONIGHT. BASED ON THE AMOUNT OF MID LEVEL WESTERLY
FLOW...IT WOULD APPEAR AS THOUGH THE FURTHER SOUTHEAST WITH THE
PRECIPITATION THE BETTER.
THE COLUMN LOOKS TOO WARM FOR ANYTHING BUT RAIN ACROSS THE SOUTH. FOR
THE MOST PART...WITH CLOUDS AND A LIGHT GRADIENT OVERNIGHT...LOWS
WERE MAINLY BASED ON THE WARMER GFS MOS NUMBERS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THIS TIME FRAME WILL FEATURE ANOTHER SWING IN TEMPERATURES AS A
BRIEF PERIOD OF COLDER AIR SETTLES IN TO START, BUT THEN A
SIGNIFICANT WARM UP MAY OCCUR TOWARD THE END. THE SYNOPTIC PATTERN
STARTS OUT WITH A LARGE TROUGH MOVING ACROSS THE EAST. A STRONG
SHORT WAVE IN THE BASE OF THIS TROUGH SHOULD HELP TO DEVELOP LOW
PRESSURE ALONG A COLD FRONT THAT IS OFFSHORE. THIS FEATURE LOOKS
TO NOT AMPLIFY ENOUGH TO REALLY PULL THE SURFACE LOW TOWARD THE
COAST. THE PRECIPITATION SHIELD MAY GET RATHER CLOSE TO THE
DELAWARE AND SOUTHEASTERN NEW JERSEY COASTS, BUT OVERALL IT LOOKS
TO SCOUT ON BY. ONE MORE SHORT WAVE DIVING DOWN THE BACKSIDE OF
THE TROUGH SHOULD INDUCE A CLIPPER TYPE SYSTEM THROUGH THE MID
ATLANTIC MONDAY. THIS MAY BRING A PERIOD OF LIGHT SNOW/RAIN TO THE
SOUTHERN PARTS OF THE REGION. ONCE THIS EXITS TO THE EAST, RIDGING
ARRIVES FROM THE WEST WHICH WILL DRIVE STRONG HIGH PRESSURE OVER
OUR AREA. A TROUGH AMPLIFYING IN THE WEST WILL STRENGTHEN THE
DOWNSTREAM RIDGE. THIS WILL EVENTUALLY ALLOW A MUCH MILDER RETURN
FLOW TO BECOME ESTABLISHED ACROSS THE EAST.
FOR SUNDAY, SHORT WAVE ENERGY ROUNDING THE BASE OF THE UPPER-LEVEL
TROUGH WILL EVENTUALLY ALLOW A SURFACE LOW TO FORM ON A COLD FRONT
THAT IS DRAPED ACROSS THE SOUTHEASTERN U.S. AND OFF THE MID ATLANTIC
COAST. THE TROUGH DOES NOT APPEAR TO AMPLIFY ENOUGH TO PULL THE
SURFACE LOW CLOSER TO THE COAST. IN ADDITION, CONVECTION ALONG AND
AHEAD OF THE FRONT MAY HELP TO FOCUS THE SURFACE LOW DEVELOPMENT
FARTHER EAST THAN WHAT MANY OF THE MODELS SHOW. AS A RESULT, WE
LEANED TOWARD NOT BRINGING MUCH IN THE WAY OF POPS ALL THAT FAR INTO
OUR SOUTHEASTERN ZONES. WE MAY HAVE TO LOOK TO OUR WEST THOUGH AS
THE UPPER-LEVEL TROUGH AXIS ARRIVES DURING THE DAY. SOME INCREASE IN
THE LOW-LEVEL LAPSE RATES AND CAA COMBINED WITH A ZONE OF
CHANNELIZED VORTICITY, MAY BE ENOUGH LIFT TO GET A FEW RAIN/SNOW
SHOWERS OR FLURRIES/SPRINKLES TO ARRIVE ACROSS PARTS OF OUR REGION
IN THE AFTERNOON. BASED ON SOME LOWER CONFIDENCE WITH THIS SETUP, WE
DID NOT HIT IT ALL THAT HARD ATTM. THIS MAY ALSO BE FIGHTING
INCREASINGLY DRIER LOW-LEVEL AIR.
FOR MONDAY AND TUESDAY, ANOTHER SHORT WAVE TRACKING ALONG THE
BACKSIDE OF THE UPPER-LEVEL TROUGH SHOULD DRIVE A CLIPPER TYPE
SYSTEM DOWN THROUGH THE UPPER OHIO VALLEY AND ACROSS THE MID
ATLANTIC MONDAY. THIS FEATURE SHOULD HAVE LIMITED MOISTURE, HOWEVER
IT COULD SPREAD A LITTLE BIT OF PRECIPITATION MAINLY ACROSS PORTIONS
OF OUR SOUTHERN ZONES. THE LOWER LEVELS OF THE ATMOSPHERE MAY BE
DRYING OUT QUITE A BIT, THEREFORE SOME UNCERTAINTY ON HOW THIS MAY
PLAY OUT. WE WENT WITH SOME SLIGHT CHC TO LOW LOW CHC POPS ACROSS
THE FAR SOUTHERN ZONES TO ACCOUNT FOR THIS POTENTIAL. THE UPPER-LEVEL
TROUGH AXIS SHOULD EXIT QUICKLY TO OUR EAST MONDAY NIGHT AND DRIVE A
SURFACE LOW NORTHEASTWARD. THEREFORE, CLEARING SHOULD TAKE PLACE
MONDAY NIGHT AND TUESDAY. A STRONG AREA OF HIGH PRESSURE THEN
SETTLES IN FOR TUESDAY.
FOR WEDNESDAY THROUGH FRIDAY, A LARGE DOME OF HIGH PRESSURE WILL BE
GRADUALLY SHUNTED EASTWARD AS THE MID LEVEL RIDGE CRESTS ACROSS OUR
REGION WEDNESDAY. THIS WILL ALLOW A RETURN FLOW TO BECOME
ESTABLISHED WITH WAA OCCURRING UP THROUGH THE OHIO VALLEY AND THE
GREAT LAKES. THIS SHOULD TEND TO ORGANIZE A WARM FRONT LIFTING TO
OUR NORTH EARLY ON AS LOW PRESSURE TRACKS INTO EASTERN CANADA. A
TRAILING COLD FRONT THEN MOVES EASTWARD AND MAY SLOW ITS FORWARD
PROGRESS AS AN UPPER-LEVEL TROUGH AMPLIFIES ACROSS THE GREAT LAKES
TO THE OHIO VALLEY. THE MOISTURE RETURN WELL AHEAD OF THIS MAY START
TO INCREASE AND LOWER THE CLOUDS ACROSS OUR REGION THURSDAY. IF THE
MOISTURE DEEPENS ENOUGH, PERHAPS SOME LOWER CLOUDS, FOG AND DRIZZLE
MAY RESULT. FOR NOW, WE DID NOT MAKE MUCH IN THE WAY OF CHANGES TO
CONTINUITY.
AS FOR TEMPERATURES, WE GENERALLY USED A MOS BLEND FOR SUNDAY
THROUGH MONDAY, THEN LEANED MORE TOWARD A SMALL BLENDING IN OF THE
MOSGUIDE TO CONTINUITY THEREAFTER. THE MAIN STORY LOOKS TO BE THE
POTENTIAL FOR A SIGNIFICANT WARM UP DURING THE SECOND HALF OF
NEXT WEEK.
&&
.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
JUST ABOUT ALL THE OF THE RAIN HAS MOVED THROUGH, EXCEPT FOR
EXTREME SOUTHERN DELAWARE AND SOUTHEASTERN NEW JERSEY, ALLOWING FOR
VFR CONDITIONS. MODEL SOUNDINGS SHOW 35 KNOTS AT THE TOP OF THE
INVERSION BEHIND THE FRONT...SO GUSTS THIS AFTERNOON FROM THE WEST
SHOULD TOP OUT NEAR 25 OR 26 KNOTS.
THE GUSTS DROP OFF AFTER 2300 UTC. VFR CONDITIONS WILL CONTINUE
TONIGHT...AS CLEAR SKIES EARLY GIVE WAY TO MID LEVEL CLOUDINESS. AT
THIS POINT...ANY PRECIPITATION WITH LOW PRESSURE PASSING TO THE
SOUTHEAST SHOULD REMAIN SOUTH OF THE TERMINALS THROUGH 1200 UTC
SUNDAY.
OUTLOOK...
SUNDAY...GENERALLY VFR AS A WEAK STORM SYSTEM SLIDES EAST OF THE MID
ATLANTIC. THERE COULD BE A FEW RAIN/SNOW SHOWERS OR
FLURRIES/SPRINKLES HOWEVER AROUND THE REGION, BUT THIS DOES NOT LOOK
ALL THAT SIGNIFICANT AT THIS TIME. A SOMEWHAT GUSTY WEST/NORTHWEST
WIND WILL OCCUR, ESPECIALLY IN THE AFTERNOON AND EVENING.
MONDAY AND TUESDAY...A WEAK SYSTEM MOVES ACROSS THE MID ATLANTIC
REGION MONDAY. WE ARE LEANING TOWARD VFR, ALTHOUGH THIS MAY CHANGE
FOR A TIME IF SOME PRECIPITATION IS ABLE TO LIFT FAR ENOUGH NORTH.
NORTHEASTERLY WINDS WILL SHIFT TO THE NORTH AND NORTHWEST LATER
MONDAY, THEN DIMINISH TUESDAY AS HIGH PRESSURE SETTLES IN.
WEDNESDAY...VFR OVERALL WITH INCREASING SOUTH TO SOUTHWEST WINDS AS
STRONG HIGH PRESSURE SHIFTS TO OUR EAST AND A WARM FRONT ORGANIZES
TO OUR NORTH.
&&
.MARINE...
THE PASSAGE OF THE COLD FRONT THIS AFTERNOON WILL ALLOW
MIXING FROM THE TOP OF THE INVERSION. WHILE THE GRADIENT FLOW MAY
NOT QUITE BE ENOUGH FOR SUSTAINED SMALL CRAFT WINDS...THE GUST
POTENTIAL SHOULD GET GUSTS TO SMALL CRAFT LEVELS...ESPECIALLY NEAR
SHORE. THE SMALL CRAFT ADVISORY WILL REMAIN AS IT IS ON THE
OCEAN...SINCE SEAS ARE ABOVE 5 FEET. HOWEVER...IT WILL BE BACKED
UP A FEW HOURS IN THE DELAWARE BAY...TO BETTER MATCH THE TIMING OF
THE COLD FRONT.
AS A SURFACE WAVE DEVELOPS ON THE COLD FRONT TONIGHT...THE GRADIENT
COULD TIGHTEN SOME. MODEL SOUNDINGS STILL SHOW SMALL CRAFT WIND GUST
POTENTIAL...AND SEAS ON THE OCEAN PROBABLY REMAIN ABOVE 5 FEET INTO
TONIGHT AS THE SWELL SORTS ITSELF OUT. FOR NOW...WILL LEAVE THE
SMALL CRAFT ADVISORY IN PLACES...BUT THE DELAWARE BAY MAY DROP BELOW
SMALL CRAFT LEVELS LATER THIS EVENING...AS THE BEST MIXING
DIMINISHES.
A SURFACE LOW IS FORECAST TO TRACK TO OUR EAST ALONG AN OLD
FRONTAL BOUNDARY SUNDAY. THIS WILL RESULT IN A NORTHWEST TO WEST
FLOW, HOWEVER SPEEDS LOOK TO BE UNDER 25 KNOTS. THE OFFSHORE FLOW
SHOULD RESULT IN THE SEAS LOWERING, ALTHOUGH NOT QUITE CERTAIN IF
THERE WILL BE ANY SWELL COMPONENT FROM THE SYSTEM TO OUR EAST. FOR
NOW, WE DID NOT EXTEND THE SMALL CRAFT ADVISORY. THIS SURFACE LOW
IS NOT FORECAST TO INTENSIFY QUICKLY, THEREFORE IT WILL HAVE A
LIMITED TIME TO KICK UP THE SEAS. A SOMEWHAT STRONGER SURGE OF
COLDER AIR AND WIND LOOKS TO ARRIVE SUNDAY NIGHT, AND THIS MAY
ALLOW THE WINDS TO NEAR ADVISORY LEVELS FOR A TIME. A QUICK MOVING
CLIPPER TYPE SYSTEM THEN TRACKS ACROSS THE MID ATLANTIC MONDAY,
TEMPORARILY WEAKENING THE PRESSURE GRADIENT. THERE COULD BE A
NORTHERLY SURGE MONDAY NIGHT BEFORE LARGE HIGH PRESSURE SETTLES IN
TUESDAY. THIS HIGH THEN SHIFTS TO OUR EAST WEDNESDAY WITH THE FLOW
TURNING MORE SOUTHERLY WITH TIME.
&&
.TIDES/COASTAL FLOODING...
TIDES IN THE BAY, DELAWARE RIVER, AND OCEAN FRONT WILL REMAIN
BELOW MINOR STATUS THIS AFTERNOON. WINDS HAVE ALL BUT SWUNG AROUND
TO THE WEST-NORTHWEST PROVIDING THE NEEDED OFFSHORE COMPONENT TO
KEEP TIDAL LEVELS BELOW FLOODING STATUS.
ON THE EASTERN SHORE THE CHESAPEAKE BAY, CAMBRIDGE LOOKS TO NEAR
MINOR FLOODING BUT WILL FALL SHORT OF THE 3.5 FEET MARK AS HIGH
TIDE IS OCCURRING AS WE SPEAK. DEPARTURES ON THE BAY ARE STILL
RUNNING AROUND 1.5 TO 2 FEET ABOVE BUT WILL COME BACK DOWN AS
NORTHWESTERLY FLOW CONTINUES TODAY.
&&
.EQUIPMENT...
THE PARTS FOR KDIX HAVE ARRIVED AND TECHNICIANS ARE AT THE RADAR
WITH THE NEW PARTS. WE STILL HAVE NO TIME TABLE FOR A RETURN TO OPERATION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST SUNDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...HAYES/HEAVENER
SHORT TERM...HAYES
LONG TERM...GORSE
AVIATION...GORSE/HAYES/HEAVENER
MARINE...GORSE/HAYES
TIDES/COASTAL FLOODING...HEAVENER
EQUIPMENT...HEAVENERHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 AM EST SAT MAR 3 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-041430- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 930 AM EST SAT MAR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-041430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 AM EST SAT MAR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 212 PM EST SAT MAR 3 2012 NJZ001-007-PAZ054-055-060>062-032215- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON 212 PM EST SAT MAR 3 2012 ...STRONG WIND GUSTS THIS AFTERNOON... WINDS GUSTS UPWARDS OF 45 MPH ARE POSSIBLE FOR A FEW HOURS THIS AFTERNOON. THESE HIGHER GUSTS WILL PRIMARILY BE CONFINED TO THE HIGHER ELEVATIONS IN THE POCONOS AND NORTHWEST NEW JERSEY BUT MAY MAKE THERE WAY INTO THE LEHIGH VALLEY. PLEASE USE CAUTION WHILE DRIVING, ESPECIALLY IN HIGHER PROFILED VEHICLES. HEAVENER
The national radar mosaic for the moment the first event began.
2 strong wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2012Every state in 2012This day in weather historyWarnings in New Jersey, March 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 367816, 367817.